Journal of Graph Theory

Cover image for Vol. 65 Issue 1

September 2010

Volume 65, Issue 1

Pages 1–82

    1. Choosability of toroidal graphs without short cycles (pages 1–15)

      Leizhen Cai, Weifan Wang and Xuding Zhu

      Version of Record online: 18 NOV 2009 | DOI: 10.1002/jgt.20460

    2. List multicoloring problems involving the k-fold Hall numbers (pages 16–34)

      Mathew Cropper, Anthony J. W. Hilton, Peter D. Johnson Jr. and Jenö Lehel

      Version of Record online: 6 DEC 2009 | DOI: 10.1002/jgt.20462

    3. An application of the combinatorial Nullstellensatz to a graph labelling problem (pages 70–82)

      Dan Hefetz, Annina Saluz and Huong T. T. Tran

      Version of Record online: 4 DEC 2009 | DOI: 10.1002/jgt.20466

SEARCH

SEARCH BY CITATION